MathSciNet Relay Station
MathSciNet bibliographic data
MR2769118 18D05 (03B15 18D50)
van den Berg, Benno; Garner, Richard Types are weak $\omega$-groupoids. Proc. Lond. Math. Soc. (3) 102 (2011), no. 2, 370–394.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement